# SDR FDEA201801180117

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H142610
- Condition: Gouged
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALOPS GOUGED BETWEEN FRAMES 57 AND 57.1,  Y950.  CUT OUT DAMAGED SEAT TRACK SECTION IAW SRM 53-10-16, FIG 201.   FABRICATED A NEW SEAT TRACK  IAW SRM 53-10-16, FIG 201.  INSTALLED IAW SRM 51-40-21.  MAJOR REPAIR.
